# SDR 0300719927

- Difficulty date: April 1, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N45835
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0756
- Aircraft time: 68,877 hours, 70,972 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INBOUND TO RIC THE LEFT HYDRAULIC SYSTEM QUANTITY WENT TO ZERO AND PRESSURE WENT TO ZERO. CREW CONTINUED TO DESTINATION AND PERFORMED MANUAL GEAR EXTENSION ON APPROACH. ALL COM PROCEDURES COMPLIED WITH AND THE LANDING WAS UNEVENTFUL. MAINTENANCE INSTALLED GEAR PINS AFTER LANDING AND THE AIRCRAFT WAS TOWED TO THE GATE. A TEMPORARY HYDRAULIC LINE WAS FOUND TO HAVE RUPTURED IN THE LEFT WING TRAILING EDGE AREA AND WAS REPLACED. NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND FILTERS WERE ALSO REPLACED. AIRCRAFT HAS RETURNED TO SERVICE.
